Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2011 (2011), Article ID 859159, 6 pages
http://dx.doi.org/10.1155/2011/859159
Research Article

Non-Fragile Sliding Mode Control of Uncertain Chaotic Systems

1College of Electrical and Information Engineering, Henan University of Science and Technology, Luoyang 471003, China
2School of Electrical and Information Engineering, Shanghai Jiao Tong University, Shanghai 200240, China

Received 5 April 2011; Accepted 27 June 2011

Academic Editor: Onur Toker

Copyright © 2011 Leipo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leipo Liu, Zhengzhi Han, and Zhumu Fu, “Non-Fragile Sliding Mode Control of Uncertain Chaotic Systems,” Journal of Control Science and Engineering, vol. 2011, Article ID 859159, 6 pages, 2011. doi:10.1155/2011/859159